# SDR SIMA200902601

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 15,540 hours, 13,897 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A
- Part serial: 204140
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3989, CREW REPORTED LAV SMOKE WARNING ON EICAS AFTER TAKEOFF.  FLIGHT ATTENDANT DID NOT HAVE ANY INDICATIONS OF SMOKE.  AIRCRAFT REMOVED FOR SERVICE.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB 135 AMM 26-14-01.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
